# SDR RRXA002666

- Difficulty date: May 23, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK LEADING FROM SCREW HOLE ON THE LEFT I/B LEADING EDGE AT STA XS 515, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW EO NR 00-107 WITH APPROVED 8110-3 DATED 5-18-00.
